I am in need of some brain storming...I woke up one morning and stretched in bed and I got a sharp pain in my calf. I can not remember doing anything drastic at all(falling,slipping,sliding). Just woke up one morning with it. The pain is in the upper area of the calf right at the back side of the knee. I only feel this pain when I hyper extend it (ie stretching in bed right when you wake up) and when I squat. When I squat the pain doesn't kick in until im about 90% of the way down. I can sprint, run up stairs, and verious other things and have no problems what so ever. Ive had this pain for about 8+ months now with no luck of finding out what might be the problem. I have had X-rays, MRI, PT with no luck...
During my PT I had quite a few ultrasounds, the first few where "odd" to say the least. Where the wand would touch my skin the upper part of the calf would start to tense up like a charlie horse is about to start. I would say something and she would stop. With in seconds the pain would go away and she would continue... after a few time of this problem she finally turned down the intensity of the wand and the pain didn't come back. I'm not and expert on ultrasounds but that doesn't seem right. Ive been too 5+ different doctors, and all come up with the same conclusion... scratching their heads and saying there isn't much we can do for you if we can't find the problem. My mother is a PT and she did a few different test by stretching my leg and feeling from the lower back to my knee to see if she could find anything with the sciatica nerve, but she wasn't able to trigger anything to say it might be something with the nerve. I'm at the point of not knowing what to do next, I've spent a lot of money to come up with no answers and a lot of head scratching. Any help would be appreciated! I will attach a picture of where I feel the pain.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?